On the expected value of the euler-poincare characteristic of the intersection of two convex hypersurfaces

Research output: Contribution to journalArticle

Abstract

A proof is given of Santaló’s conjecture (with a small correction) regarding the least upper bound of the expected value of the Euler-Poincaré characteristic of the intersection of two convex hypersurfaces in Euclidean four-dimensional space.

Original languageEnglish (US)
Pages (from-to)537-539
Number of pages3
JournalJournal of the London Mathematical Society
Volumes2-17
Issue number3
DOIs
StatePublished - 1978

Fingerprint

Euler-Poincaré Characteristic
Euler Characteristic
Expected Value
Hypersurface
Euclidean
Intersection
Upper bound

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{ff496bafceff403d82b61b039763ceab,
title = "On the expected value of the euler-poincare characteristic of the intersection of two convex hypersurfaces",
abstract = "A proof is given of Santal{\'o}’s conjecture (with a small correction) regarding the least upper bound of the expected value of the Euler-Poincar{\'e} characteristic of the intersection of two convex hypersurfaces in Euclidean four-dimensional space.",
author = "E. Lutwak",
year = "1978",
doi = "10.1112/jlms/s2-17.3.537",
language = "English (US)",
volume = "s2-17",
pages = "537--539",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "3",

}

TY - JOUR

T1 - On the expected value of the euler-poincare characteristic of the intersection of two convex hypersurfaces

AU - Lutwak, E.

PY - 1978

Y1 - 1978

N2 - A proof is given of Santaló’s conjecture (with a small correction) regarding the least upper bound of the expected value of the Euler-Poincaré characteristic of the intersection of two convex hypersurfaces in Euclidean four-dimensional space.

AB - A proof is given of Santaló’s conjecture (with a small correction) regarding the least upper bound of the expected value of the Euler-Poincaré characteristic of the intersection of two convex hypersurfaces in Euclidean four-dimensional space.

UR - http://www.scopus.com/inward/record.url?scp=84959746987&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84959746987&partnerID=8YFLogxK

U2 - 10.1112/jlms/s2-17.3.537

DO - 10.1112/jlms/s2-17.3.537

M3 - Article

VL - s2-17

SP - 537

EP - 539

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 3

ER -